# SDR GAIA01241OPS

- Difficulty date: May 25, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 718 - ELP - ON CLIMB-OUT, FLAPS RETRACTED NORMALLY.  THEN AMBER 'L/E FLAPS' LIGHT ILLUMINATED AT 8,000 FT CONFIRMED DOWN L/E NR 6 ON FE PANEL.  LOWERED FLAPS AT 230 KIAS TO 2 DEGREES WITH NORMAL GREEN LIGHT AN NO AMBER.  RETRACTED AND 'L/E FLAPS' REMAINED AMBER.  RECYCLED AGAIN WITH WING ANTI-ICE ON.  'L/E AMBER LIGHT EXTINGUISHED.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO ELP.  DISCONNECTED AND CLEANED LEADING EDGE NR 6 FLAP CANNON PLUG AND RE-SECURED.  LOWERED AND RETRACTED FLAPS.  LEADING EDGE FLAPS TEST LIGHTS GOOD.  OPERATIONAL TEST GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
